# SDR UALA2011100705424

- Difficulty date: October 7, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 51,442 hours, 6,080 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06373
- Part serial: 294
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OFFICER'S WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS.  DELAMINATION OCCURRING RT FWD WINDSHIELD UPPER LEFT AND RIGHT CORNERS CLEAR BUBBLE AND MILKY WHITE FILM.  REPLACED R1 WINDSHIELD.
